# SDR MWEA010210

- Difficulty date: March 2, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 591015793
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR SKIN HAS 10 CHAFED AREAS ON THE UPPER AREA OF THE SKIN.  FABRICATED AND INSTALLED REPAIR DOUBLER.
